# SDR MK1Y20212804008

- Difficulty date: April 28, 2021
- Submitted: May 2, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 98,630 hours, 16,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 478-522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND SEVERAL SCRATCHES ON EXTERNAL FUSELAGE SKIN COMMON TO FASTENERS ZONE AND LARGE CARGO DOOR CUTOUT.
